# SDR IXXA9900011

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Condition: Defective
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM WRI TO COF, AN ODOR WAS SENSED IN THE COCKPIT ACCOMPANIED BY A LOUD NOISE EMITTING FROM THE NUMBER THREE TURBO COMPRESSOR.  THE FLIGHT CREW SECURED THE TURBO COMPRESSOR AND THE ODOR SUBSIDED.  MAINTENANCE PLACED THE TURBO COMPRESSOR ON DEFERRAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
